MAUDE Adverse Event Report: TTBio Corp Henry Schein; Handpiece

TTBio Corp Henry Schein; Handpiece
Model Number Maxima Advance Standard Optic
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Henry Schein
Common Device Name
Handpiece
Manufacturer (Section D)
TTBio Corp
2f, no . 7 6th road
industry pa, taichung 40755
TW  40755
MDR Report Key50737460
Report Number3007007357-2026-00014
Device Sequence Number21487925
Product Code EFB
UDI-Device Identifier00304040179864
UDI-Public00304040179864
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMaxima Advance Standard Optic
Device Catalogue Number575-0532
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2026
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Date Report Sent to FDA09/11/2026